# SDR OEJA202309060001

- Difficulty date: September 5, 2022
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N436FL
- Make and model: Beech 400A
- Aircraft serial: RK279
- Aircraft time: 13,445 hours, 10,763 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DURING THE FINAL APPROACH IN TO KSAN AIRCRAFT LOST NAVIGATIONS SYSTEM CAUSING A MISSED APPROACH  , AUTO PILOT FAILED AND SOME OF THE NAVIGATION SYSTEMS WERE NOT PROPERLY OPERATING , SO THE CREW ASK FOR A DIVERSION AND DECLARED AND EMERGENCY  AND LANDED AIRCRAFT AT KPSP WITH NO OTHER INCIDENTS OR ISSUES
